MAUDE Adverse Event Report: HOLOGIC, INC 3DIMENSIONS; MAMMOGRAPHY SYSTEM

HOLOGIC, INC 3DIMENSIONS; MAMMOGRAPHY SYSTEM
Model Number 3DM-SYS-STD
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on (b)(6) 2025, that during a 3dimensions mammography system procedure, the foot switch button stuck, causing the c-arm to move down after the button was released.A field engineer was dispatched to examine the equipment and confirmed the customers report.The field engineer replaced the foot switch and confirmed that the system is now functioning in accordance with manufacturer specifications.No patient or user injury reported.
 
Additional Manufacturer Narrative
It was reported on (b)(6) 2025, that during a 3dimensions mammography system procedure, the footswitch button stuck, causing the c-arm to move down after the button was released.A field service engineer (fse) was dispatched to examine the equipment and confirmed the customers report.The fse replaced the footswitch and confirmed that the system is now functioning in accordance with manufacturer specifications.No patient or user injury reported.The part was scrapped on site.Because of this, there was no part returned, and no initial evaluation performed.The footswitch was 665 days old from the install date to the date of replacement.Because the part was not available, the investigation is limited to a complaint review.There were no prior footswitch related issues or uncommanded motion issues after the fse performed the troubleshooting.Possible causes for footswitch issues include wear and tear due to part use or debris accumulation due to its location on the floor.The footswitch was not returned; therefore, further investigation could not be performed.Due to the limited information provided and lack of part return, the root cause of the failure could not be determined.Conclusion: the probable cause is a stuck footswitch; the root cause is unknown due to the unreturned part.The severity for this incident is very low, and the calculated post risk control risk index is considered acceptable.Because of this, and because there was no severe injury, no capa is required.This will continue to be trended and monitored.Complaint confirmed: no device history record (dhr) review: udi: (b)(4).Sku: 3dm-sys-std.Serial number: (b)(6).Date of manufacture: 6/21/2023.Installation date: 7/19/2023.Incident date: (b)(6) 2025.Closest pm to complaint date: 2/26/2025 date of part manufacture: unknown.Complaint history review: there were no previous footswitch-related complaints.Dhr review summary: there were no discrepancies related to the footswitches.

Brand Name
3DIMENSIONS
Common Device Name
MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC
600 technology drive
newark DE 19702
Manufacturer (Section G)
HOLOGIC, INC
600 technology drive
newark DE 19702
Manufacturer Contact
dara smithers
600 technology drive
newark, DE 19702
MDR Report Key22168461
Report Number3005496266-2025-00016
Device Sequence Number9218718
Product Code OTE
UDI-Device Identifier15420045510524
UDI-Public(01)15420045510524(11)230621
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
P080003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3DM-SYS-STD
Device Catalogue Number3DM-SYS-STD
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2025
Supplement Date Received by Manufacturer06/26/2025
Initial Report FDA Received Date06/09/2025
Supplement Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/21/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown